# SDR SWIA201023766

- Difficulty date: February 26, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 18,523 hours, 15,662 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  (FLT 5905)  LUBRICATED SERVICE DOOR ROLLERS AND HANDLE.
